# SDR ASAA0956354

- Difficulty date: August 1, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 11,886 hours, 3,389 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sense Line
- Part number: 1613583
- Condition: Blown
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURIZATION DUCT SPLIT IN FLIGHT CLIMBING THROUGH 2000 FT L25 R45.  AT FL 350 L28 R44.  AT FL 370 L28 R42.  ACCOMP PNEUMATIC SYS T/S REF M/M 36 00 00 101 NR 1 ENG.  FOUND THE CONT PRESS SENSE LINE FOR THE PRSOV/450 STAT BLOWN OUT.  REPLACED CONT PRESS SENSE LINE, LEAK CHECK GOOD REF M/M 36 11 00 101.  ALL OPS NORMAL REF M/M 36 11 00 700 801.
